Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



On some probabilities in continuous random walk

Author: Z. A. Melzak
Journal: Quart. Appl. Math. 30 (1972), 213-218
MSC: Primary 60J15
DOI: https://doi.org/10.1090/qam/348845
MathSciNet review: 348845
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Pearson, Nature 72, 292, 318, 342 (1905)
  • [2] A. A. Markov, Wahrscheinlichtkeitsrechnung, Leipzig, (1912)
  • [3] E. C. Titchmarsh, Han-shu lun, Translated from the English by Wu Chin, Science Press, Peking, 1964 (Chinese). MR 0197687
  • [4] G. N. Watson, Theory of Bessel functions, 2nd ed., Cambridge Univ. Press, Cambridge, 1958
  • [5] J. C. Kluyver, Proc. Soc. Sci. Köningl. Akad. Wetensch. Amsterdam 341-350 (1906)

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 60J15

Retrieve articles in all journals with MSC: 60J15

Additional Information

DOI: https://doi.org/10.1090/qam/348845
Article copyright: © Copyright 1972 American Mathematical Society

American Mathematical Society